Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I have a list of different drugs here and

Hi, I have a list of different drugs here and i would like to know which one will cause me to see more than I want to. Atorvastatin tab, 10 mg, Benztropine 0.5 mg tab, divalproex tab 500 mg, fluoxetine 40 mg cap, fycompa tab 6 mg, lamotrigine tab 200 mg, levothyroxine tab 75 mcg, Olanzapine tab 15 mg, quetiapine tab 100 mg, vimpat tab 150 mg, vitamin B-12 1000 mcg, vitamin D tab 2000 unit
that it, which one will cause me to see more



Mon, 4 Jun 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, Dr.My father-in-law is wondering whether he should switch from Nifedipine 30 mg to losartan 50 mg. He has been taken Nifedipine for more than 10 years and has minimum side effects. Recently his Dr. asked him to swithch to Losartan. What s the difference between Nifedipine and Losartan? Should he switch? Thanks.Amy

doctor1 MD

Hi! I would like to understand better the way chemotherapy drugs work. I know the basics that they are trying to kill fast dividing cells. However, I would like to understand if there is a difference in results if cancer found only in one place vs. several places in the body.

doctor1 MD

Hi Doctor, My mother has been diagonised with arthritis and she has been give the following tablets by different doctors- Zerodol, Fenpar, Cartil-Forte, Zedcal, Fexet, Cetefact, Freeflex Forte, Ferizest, Lozart-H, Recartix-Forte, Caltas-5, Pirixicam over the last 1 year. More than 5 times she has had her face/mouth/tongue swollen. Could this be due to the side effects of this drugs? and if so what is best suitable for her as she has high blood pressure and is aged 70?

Loading Online Doctors....